MathSciNet Relay Station
MathSciNet bibliographic data
MR1264834 (95g:34116) 34K20
Zhang, Bo Asymptotic stability in functional-differential equations by Liapunov functionals. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1375–1382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement